# SDR R61A2021010900011

- Difficulty date: December 18, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND CORROSION ON FWD FUSELAGE, FLOOR SUPPORT FITTING AT FR 16 LBL 24.  FWD FUSELAGE FLOOR SUPPORT FITTING AT FR 16 LBL 24 REPLACED, IAW EMB 170/175 SRM 51-43-03.
